# SDR AALA202002129020

- Difficulty date: February 11, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 60,671 hours, 24,884 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND MAIN LANDING GEAR WHEEL WELL VAPOR BARRIER CRACKED AT BS 663 AND LBL 28. REPAIRED VAPOR BARRIER PER SRM 57-10-10-2R REPAIR 2 AND AARD 57-10-10-9 REPAIR 9.
